# SDR DXTA2009051403649

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 12,107 hours, 9,760 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE TEST WITH ENGINES RUNNING, RT THROTTLE WAS MOVED FWD AND THEN BACK TO IDLE. AT THE IDLE STOP, RT ENGINE SHUTDOWN.  INSPECTED NR 2 ENGINE S/N PCE-JC0408 THROTTLE RIGGING. FOUND THROTTLE RIGGING TO BE OUT OF MM LIMITS. RE-RIGGED THE NR 2 ENGINE THROTTLE IAW MM, PERFORMED A GROUND ENGINE RUN.  OPS CHECK GOOD. REF DATA: MM 71-01-03.
